# SDR CA121114005

- Difficulty date: October 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200GT
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 5011002817
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 799 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 1.5" CRACK FOUND IN FLAP FAIRING SKIN ON RT WING JUST OTBD OF OTBD FLAP SCREWJACK ON UPPER PORTION OF SKIN STRUCTURE.  MFG CONSULTED AND REPLACED WITH NEW.
